On the Integrability Conditions for Some Structures Related to Evolution Differential Equations

Share/Save/Bookmark

Kersten, P. and Krasil'shchik, I. and Verbovetsky, A. (2004) On the Integrability Conditions for Some Structures Related to Evolution Differential Equations. Acta Applicandae Mathematicae, 83 (1-2). pp. 167-173. ISSN 0167-8019

[img] PDF
Restricted to UT campus only
: Request a copy
86kB
Abstract:Using the result by D. Gessler, we show that any invariant variational bivector (resp., variational 2-form) on an evolution equation with nondegenerate right-hand side is Hamiltonian (resp., symplectic).
Item Type:Article
Copyright:© 2004 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/69571
Official URL:http://dx.doi.org/10.1023/B:ACAP.0000035595.97859.5d
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page